# SDR IPXA09855184

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 814-F1-46 DOUBLER STA 1282-1293 L33L-L34L.  DOES NOT CORRELATE TO A SRM REPAIR.  INSTALLED REPAIR PER DC8 SRM 53-2-1 FIG 7 SHT 13 TR 53-203 REV 78.
